# SDR DHLA201100011

- Difficulty date: January 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lws 442.115
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA & FABRICATED FILLER & DOUBLER IAW DWG ES-D85700391-001-D REV IR. VISUALLY INSPECTED CUT OUT AREA & REPAIR PARTS IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW DWG ES-D85700391-001-D REV IR , SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
